| Model Number |
M0066703081 |
| Medical Device Problem Codes |
Break (1069); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a flexible ureteroscopic lithotripsy procedure, a sensor wire was found to be fractured in the middle upon unpacking.The procedure was completed with another of the same device, and no patient complications were noted.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of core wire.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of core wire.Block h11: the returned sensor wire was analyzed, and during the inspection,the ptfe coating was found to be peeled, and the core wire was detached, confirming the reported event.Furthermore, the excess of force applied for the wire removal or the use with a metal needle or cannula probably caused the ptfe peeled.Additionally, core wire was detached.The excess of force applied to remove the wire probably caused the detachment of the core wire.Based on the analysis results, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
Event or Problem Description
It was reported that, a sensor wire will be used in a flexible ureteroscopic lithotripsy procedure.Upon unpacking, it was found that the guide wire was fractured in the middle.The procedure was completed with another of the same device, and no patient complications were noted.